# SDR AALA202409059850

- Difficulty date: August 22, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 65,128 hours, 27,101 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Relay
- Condition: Power Loss
- Location: Zone 500
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT CENTER BOOST PUMP LOW PRESSURE LIGHT FLASHING ON AND OFF AND PUMP NOT RUNNING.**SUPPLEMENTAL REPORT FOR (AALA202408239850): FOUND RELAY R54 CAUSING POWER LOSS TO LEFT CENTER BOOST PUMP. REMOVED AND REPLACED RELAY. LEFT CENTER BOOSTG OPERTATES NORMALLY NOW. PER SWPM 20-81-22**(CLOSED).
